Orbital varietes of the minimal orbit

Anthony Joseph

Annales scientifiques de l'École Normale Supérieure (1998)

  • Volume: 31, Issue: 1, page 17-45
  • ISSN: 0012-9593

How to cite


Joseph, Anthony. "Orbital varietes of the minimal orbit." Annales scientifiques de l'École Normale Supérieure 31.1 (1998): 17-45. <http://eudml.org/doc/82454>.

author = {Joseph, Anthony},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {orbital variety; semisimple Lie algebra; associated variety; quantization},
language = {eng},
number = {1},
pages = {17-45},
publisher = {Elsevier},
title = {Orbital varietes of the minimal orbit},
url = {http://eudml.org/doc/82454},
volume = {31},
year = {1998},

AU - Joseph, Anthony
TI - Orbital varietes of the minimal orbit
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1998
PB - Elsevier
VL - 31
IS - 1
SP - 17
EP - 45
LA - eng
KW - orbital variety; semisimple Lie algebra; associated variety; quantization
UR - http://eudml.org/doc/82454
ER -


  1. [BV] D. BARBASCH and D. A. VOGAN, Primitive ideals and orbital integrals in complex classical groups, (Math. Ann., Vol. 259, 1982, pp. 153-199). Zbl0489.22010MR83m:22026
  2. [B] E. BENLOLO, Sur la quantification de certaines variétés orbitales, (Bull. Sci. Math., Vol. 3, 1994, pp. 225-241). Zbl0820.17005MR95i:17012
  3. [Be] R. BEZRUKAVNIKOV, Koszul property and Frobenius splitting of Schubert varieties, (Preprint, Tel-Aviv, 1995). 
  4. [BB] W. BORHO and J.-L. BRYLINSKI, Differential operators on homogeneous spaces III, (Invent. Math., Vol. 80, 1985, pp. 1-68). Zbl0577.22014MR87i:22045
  5. [BGG] I. N. BERNSTEIN, I. M. GELFAND and S. I. GELFAND, Schubert cells and cohomology of the spaces G/P, (Russian Math. Surveys, Vol. 28, 1973, pp. 1-26). Zbl0289.57024MR55 #2941
  6. [BJ] W. BORHO and J. C. JANTZEN, Über primitive Ideale in der Einhüllenden einer halbeinfachen Lie-Algebren, (Invent. Math., Vol. 39, 1977, pp. 1-53). Zbl0327.17002MR56 #12079
  7. [Bo] N. BOURBAKI, Groupes et algèbres de Lie Chap. IV-VI, Hermann, Paris, 1968. 
  8. [BrJ] A. BRAVERMAN and A. JOSEPH, The minimal realization from deformation theory, (J. Algebra, In the press). Zbl0908.17006
  9. [C] R. W. CARTER, Finite Groups of Lie Type, (Wiley-Interscience, New York, 1985). Zbl0567.20023MR87d:20060
  10. [D] M. DEMAZURE, Une nouvelle formule des caractères, (Bull. Sci. Math., Vol. 98, 1974, pp. 163-172). Zbl0365.17005MR55 #3009
  11. [Du] M. DUFLO, Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semi-simple, (Ann. Math., Vol. 105, 1977, pp. 107-120). Zbl0346.17011MR55 #3013
  12. [G] O. GABBER, The integrability of the characteristic variety, (Amer. J. Math., Vol. 103, 1981, pp. 445-468). Zbl0492.16002MR82j:58104
  13. [Ga] D. GARFINKEL, A new construction of the Joseph ideal, (Thesis, Princeton, 1978). 
  14. [H] R. HOTTA, On Joseph's construction of Weyl group representations, (Tohoku Math. J., Vol. 36, 1984, pp. 49-74). Zbl0545.20029MR86h:20061
  15. [I] R. S. IRVING, The socle filtration of a Verma module, (Ann. Ec. Norm. Sup., Vol. 21, 1988) 47-65. Zbl0706.17006MR89h:17015
  16. [IM] S. P. INAMDAR and V. B. MEHTA, Frobenius splitting of Schubert varieties and linear syzygies, (Amer. J. Math., Vol. 116, 1994, pp. 1569-1586). Zbl0817.14032MR96a:14054
  17. [Ja1] J. C. JANTZEN, Zur Charakterformel gewisser Darstellungen halbeinfacher Gruppen und Lie-algebren, (Math. Z., Vol. 140, 1974), 127-149). Zbl0279.20036MR55 #5756
  18. [Ja2] J. C. JANTZEN, Moduln mit einem höchsten Gewicht, (Lecture Notes in Mathematics LN750, Springer, Berlin, 1979). Zbl0426.17001MR81m:17011
  19. [Ja3] J. C. JANTZEN, Einhüllenden Algebren halbeinfacher Lie-Algebren, (Springer, Berlin, 1983). Zbl0541.17001
  20. [J1] A. JOSEPH, The minimal orbit in a simple Lie algebra and its associated maximal ideal, (Ann. Ec. Norm. Sup., Vol. 9, 1976, pp. 1-30). Zbl0346.17008MR53 #8168
  21. [J2] A. JOSEPH, Gelfand-Kirillov dimension for the annihilators of simple quotients of Verma modules, (J. Lond. Math. Soc., Vol. 18, 1978), 50-60). Zbl0401.17007MR58 #22202
  22. [J3] A. JOSEPH, Goldie rank in the enveloping algebra of a semisimple Lie algebra II, (J. Algebra, Vol. 65, 1980, pp. 284-306). Zbl0441.17004MR82f:17009
  23. [J4] A. JOSEPH, On the variety of a highest weight module, (J. Algebra, Vol. 88, 1984, pp. 238-278). Zbl0539.17006MR85j:17014
  24. [J5] A. JOSEPH, On the associated variety of a primitive ideal, (J. Algebra, Vol. 93, 1985, pp. 509-523). Zbl0594.17009MR86m:17014
  25. [J6] A. JOSEPH, On the Demazure character formula, (Ann. Ec. Norm. Sup., Vol. 18, 1985, pp. 381-419). Zbl0589.22014MR87g:17006a
  26. [J7] A. JOSEPH, A surjectivity theorem for rigid highest weight modules, (Invent. Math., Vol. 92, 1988, pp. 567-596). Zbl0657.17004MR89d:17013
  27. [J8] A. JOSEPH, The primitive spectrum of an enveloping algebra, (Astérisque, Vol. 173-174, 1989, pp. 13-53). Zbl0714.17011MR91b:17012
  28. [J9] A. JOSEPH, On the characteristic polynomials for orbital varieties, (Ann. Ec. Norm. Sup., Vol. 22, 1989, pp. 569-603). Zbl0695.17003MR91d:17014
  29. [J10] A. JOSEPH, Annihilators and associated varieties of unitary highest weight modules, (Ann. Ec. Norm. Sup., Vol. 25, 1992, pp. 1-45). Zbl0752.17007MR93e:17010
  30. [J11] A. JOSEPH, Quantum Groups and their primitive ideals, (Springer, Berlin, 1995). Zbl0808.17004MR96d:17015
  31. [J12] A. JOSEPH, Orbital varieties, Goldie rank polynomials and unitary highest weight modules, (pp. 53-98 in Algebraic and analytical methods in representation theory, Eds. H. Schlicktkrull and B. Orsted, Academic Press, San Diego, 1997). Zbl0914.17006MR97k:17017
  32. [KT] M. KASHIWARA and T. TANISAKI, in preparation. 
  33. [LS] T. LEVASSEUR and J. T. STAFFORD, Rings of differential operators on classical rings of invariants, (Mem. Amer. Math. Soc., Vol. 412, 1989). Zbl0691.16019MR90i:17018
  34. [L1] G. LUSZTIG, Characters of reductive groups over a finite field, (Annals of Mathematics studies 107, Princeton Univ. Press, New Jersey 1984). Zbl0556.20033MR86j:20038
  35. [L2] G. LUSZTIG, Leading coefficients of character values of Hecke algebras, (Proc. Sym. Pure Math., Vol. 47, 1987, pp. 235-262). Zbl0657.20037MR89b:20087
  36. [M] A. MELNIKOV, Irreducibility of the associated variety of simple highest weight modules, (C. R. Acad. Sc., Paris, Serie I, Vol. 316, 1993, pp. 53-57). Zbl0780.17005MR93k:17012
  37. [S] N. SPALTENSTEIN, On the fixed point set of a unipotent element on the variety of Borel subgroups, (Topology, Vol. 16, 1977, 203-204). Zbl0445.20021MR56 #5735
  38. [St] R. STEINBERG, On the desingularization of the unipotent variety, (Invent. Math., Vol. 36, 1976, pp. 209-224). Zbl0352.20035MR55 #3101
  39. [Str] P. STRÖMBECK, On left ideals in A1 and their associated graded ideals, (J. Algebra, Vol. 55, 1978, pp. 116-144). Zbl0399.16002
  40. [T] T. TANISAKI, Circulated notes 1985. 
  41. [V] M. VERGNE, Polynômes de Joseph et représentations de Springer, (Ann. Ec. Norm. Sup., Vol. 23, 1990, pp. 543-562). Zbl0718.22009MR92c:17014
  42. [Vo] D. VOGAN, A generalized T-invariant for the primitive spectrum of a semisimple Lie, (Math. Ann., Vol. 242, 1979, pp. 209-224). Zbl0387.17007MR81e:17014
  43. [W] J. WOLF, Spaces of Constant Curvature, McGraw-Hill, New York, 1962. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.